Advanced Search
MyIDEAS: Login to save this paper or follow this series

A short note on the definable Debreu map in regular O-minimal equilibrium manifolds

Contents:

Author Info

  • Arias-R., Omar Fdo.
Registered author(s):

    Abstract

    The main purpose of this paper is to outline that the definable Debreu map is a local definable diffeomorphism. It implies the equilibrium is locally determined in each connected component partitioning a regular O-minimal equilibrium manifold. It complements the result in Theorem 5 of Arias-R. (2013) and converges to the local determinacy result of definable competitive equilibrium of Blume and Zame (1992).

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://mpra.ub.uni-muenchen.de/52759/
    File Function: original version
    Download Restriction: no

    Bibliographic Info

    Paper provided by University Library of Munich, Germany in its series MPRA Paper with number 52759.

    as in new window
    Length:
    Date of creation: 06 Jan 2014
    Date of revision:
    Handle: RePEc:pra:mprapa:52759

    Contact details of provider:
    Postal: Schackstr. 4, D-80539 Munich, Germany
    Phone: +49-(0)89-2180-2219
    Fax: +49-(0)89-2180-3900
    Web page: http://mpra.ub.uni-muenchen.de
    More information through EDIRC

    Related research

    Keywords: O-minimal manifold; cell decomposition; Debreu map; local determinacy;

    Find related papers by JEL classification:

    This paper has been announced in the following NEP Reports:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Debreu, Gerard, 1970. "Economies with a Finite Set of Equilibria," Econometrica, Econometric Society, Econometric Society, vol. 38(3), pages 387-92, May.
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:pra:mprapa:52759. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ekkehart Schlicht).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.